# SDR AALA202001239021

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 20,807 hours, 8,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN WET AREA SHEAR PLATE BETWEEN FR 69 AND FR 70 AT +Y1162. REPLACED SHEAR PLATE PER SRM 51-42-11.
